# SDR CALA0800230

- Difficulty date: March 17, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 33,175 hours, 5,075 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5108
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - BS 325 RBL 3" - LBL 56" FLOOR SUPPORT FOUND CORRODED AFTER FLOOR PANEL REMOVED. CABIN BS 325 RB 10" TO LBL 45" FLOORBEAM UPPER CHORD REPAIRED AS PER SRM 53-00-51 REPAIR 1 FIG 201 AND HFEC NO CRACK FOUND AND LBL 45" TO LBL 56" CORROSION REMOVED AS PER SRM 51-10-02 AND REPROTECTED AS PER SRM 51-20-01.  DEPTH 0.007" WITHIN SRM 53-00-51 ALLOWABLE DAMAGE 1 LIMIT.
